MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the nursing staff had difficulties placing the dobbhoff feeding tube which resulted in pneumothorax.A chest tube had to be placed in the icu and a feeding tube was reinserted to begin nutrition.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad industrials
tijuana,na 22444
MX  22444
MDR Report Key7482982
Report Number9612030-2018-00075
Device Sequence Number1630371
Product Code KNT
UDI-Device Identifier10884521518858
UDI-Public10884521518858
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8884720858
Device Catalogue Number8884720858
Device Lot Number1717185364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;